Palmiges forte while breastfeeding
Hi ,can I take palmiges forte while breastfeeding a 9 month old for nerve pain due to sciatica it was prescribed by a pain specialist
Hi ,can I take palmiges forte while breastfeeding a 9 month old for nerve pain due to sciatica it was prescribed by a pain specialist
Two hemorrhages in brain ..it was said 2.6 and 3.6 cm sdh doctor made two drill holes surgery..his age 65 after 6 months can he travel bus journey for 8 hrs monthly once
Had an accident 6 months ago - got hit in the head by a bus at 30 kmph on left side of forehead. No broken bones, but right side retina detached and had first emergency eye surgery (general anaesthesia). 90 days after, had second eye surgery (local anaesthesia) and very next day onwards started strange extreme fatigue. Fatigue was so bad was bed ridden for 3 weeks. Slowly improving but fatigue still comes in waves during the day. Thyroid is normal with 150 mg Thyroxin per day, Sugar is normal at 5.8 HbA1C. Brain scans are normal with no lesions. Optical nerve is normal.MRI is normal. EKG is normal. No sleep issues. Not depressed. Can't climb one flight of stairs without running out of breath and feeling as if 10kg weight tied to legs. 51 years old and was active and healthy until the accident. Right hand injury during the accident is undergoing physiotherapy for pain until neck and shoulder. No other anomalies. What is the right doctor / specialist to help me out ?
From past 5 days ego I felt vibration feeling in my body for 3 4 seconds from that I felt like spinning sensation in my body like vertigo I counselted general doc he said might be due to strees give me some medicine feels good but not completely cured what happens NY shoulders my body feels heavy when I standing I still but my mind feels like imbalance and also have dizziness what should I do can explain properly
My relation is alcoholic he stopped many times but nothing has happened but from last 3 whenever he stopped in that he got seizures we took him time to doctor. He have suggested for longer treatment instead of giving diazepam or zapiz . Initially he have given levepsy 500mg 1 dose in morning & 2 tablets in night. But after a week he got skin allergy & rashes again we consultant the doctor he has replaced the tablet to zeptol 200mg morning 1 & evening 1 but again same problem so now doctor has recommended for Gardinol 60mg 1 tablet in night still there is jo changes anyone can suggest what is happening . Infact they have given dexona injection & tablets for rashes. Am confused what to do with him next.
Introduction:--The "diabetic foot" refers to the range of foot complications experienced by individuals with diabetes mellitus, a global health concern affecting millions of people. These complications arise primarily from prolonged high blood sugar, which damages the nerves (diabetic ...
Necrotizing fasciitis (NF) is a life-threatening bacterial infection that spreads rapidly along the fascia, the connective tissue that surrounds muscles, nerves, and blood vessels. Often referred to as "flesh-eating disease," it demands immediate medical attention as it can lead to ...
Hair fall is one of the most distressing cosmetic concerns today, affecting men, women, and even children. Whether it's a few strands in the shower or visible thinning of the scalp, losing hair can deeply impact one's confidence and ...
Battling the Migraine Beast: Your Guide to Prevention Migraines. Oh, those throbbing demons that turn sunshine into sensory storms. We've all been there, desperately seeking refuge from the pounding in our heads, the nausea's grip, and the blinding light sensitivity. But what if ...
IRRITABILITY AND MOODINESS--If little things set off a person or the person gets agitated more often than usual. INABILITY TO CONCENTRATE - LACK OF FOCUS LEADING TO UNABLE TO DO EVERYDAY DUTIES AT WORK OR HOME. UNEXPLAINED PAIN- UNEXPLAINED ACHES AND ...